MathSciNet Relay Station
MathSciNet bibliographic data
MR1860485 46B20 (46G05 58C20)
Cheng, Lixin; Fabian, Marián The product of a Gateaux differentiability space and a separable space is a Gateaux differentiability space. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3539–3541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement